# SDR ABXA9500642

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2117
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 187L100
- Condition: Frayed
- Location: Air Cond Syst
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CREW SMELLED SMOKE.  TURNED OFF A/C AND SMELL STARTED TO GO AWAY.  INSPECTED AIR CONDITIONING SYSTEM, FOUND SECOND BELT TO COMPRESSOR WORN, FRAYED AND SLIPPING.  REPLACED BELT.  OPS CHECKED NORMAL IAW ZEE SYSTEMS MM.
